# SDR ABXA20170127008

- Difficulty date: January 27, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 57,196 hours, 43,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111T10034
- Part serial: NSN
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR WEB HAS CORROSION ON THE PAD UP AREA COMMON TO MULTIPLE HOLES. REMOVED CORROSION, SPOT FACED CORROSION NEAR HOLES NDT CHECKED NO FURTHER DEFECTS NOTED ROTO PEENED BLENDED AND SPOT FACED AREAS REPAIRED BLENDED AND SPOT FACED AREAS IN ACCORDANCE WITH REA B657-62379-MR. SDR INFO:  PART NUMBER: 111T1003-4, PART NAME: SPAR WEB, S/N: NSN, CORRODED: LEVEL 2, EXACT FS/ BS LOC ON AC: STA 955 TO LH. AIRCRAFT WAS GROUNDED.
